# SDR SWIA201642826

- Difficulty date: October 22, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 38,148 hours, 31,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 320-339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER INTERCOSTAL FOR THE PAX DOOR CORRODED BETWEEN BS 320 AND 339.   REPLACED LOWER INTERCOSTAL IAW SRM.
